Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Why am I having lower right stomach pain, nausea, frequent urination after my disc disectomy ?

I had a disc disectomy 5 days ago, lower lumbar region. I only stayed on the oxy for 2 days since then I am taking about 1200 mg a day of motrin and about 1500mg a day of tylenol . I have had 3 bowl movements since day 2 0f my surgery and have two a day normally. I have been having lower right side stomach pain off and on and today feel nauseas with frequent urination . Any idea what could be going on here?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
HI
Thank for asking to HCM
I really appreciate your concern, since the time has gone away since you had the surgery and now you have a complain of lower abdominal pain, and this is nothing to take with the past history surgery, but the resent complain of lower abdominal pain and urine problem is indicative of renal colic and the possible cause would be stone, and this need to be ruled out, hope this information helps you, have a nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor